Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The span and semispan of some simple closed curves


Author: Katarzyna Tkaczyńska
Journal: Proc. Amer. Math. Soc. 111 (1991), 247-253
MSC: Primary 54F15
DOI: https://doi.org/10.1090/S0002-9939-1991-1037225-5
MathSciNet review: 1037225
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The spans of simple closed curves that are boundaries of convex regions are determined. The following question of Lelek is answered affirmatively for these curves: Are the span and the semispan of a simple closed curve equal? The same answer is obtained in the case of nonconvex quadrilaterals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F15

Retrieve articles in all journals with MSC: 54F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1037225-5
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society